Flood, Warrick
- When
- December 19, 1:00 PM CST to December 24, 7:00 AM CST
- Where
- Warrick County, Newburgh to 0.59 mi WSW of Dayville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 37.950, -87.420
A rise on the Ohio River occurred during the second half of the month due to heavy rain across the central part of Kentucky. This produced a round of minor flooding in the Ohio River basin.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
A rise on the Ohio River occurred during the second half of the month due to heavy rain across the central part of Kentucky. This produced a round of minor flooding in the Ohio River basin. The flooding was minor, affecting mainly dormant agricultural fields.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Dec 19, 12:47 PM CST, 13 minutes earlier.
Area Forecast Discussion National Weather Service Paducah KY 1247 PM CST Thu Dec 19 2019 .SHORT TERM...(Tonight through Friday night) Issued at 1247 PM CST Thu Dec 19 2019 We will remain under the influence of high pressure anchored over the east 1/3 of the country, with weak return south flow across our area in the short term. An upper level low will move from over the southern Rockies, ending up over the southern Plains by Friday night. Dry weather is forecast, with just a few clouds from time to time. We went a tad below guidance tonight given the dry air and likely decoupling. Otherwise stayed near guidance. .LONG TERM...(Saturday through Thursday) Issued at 1247 PM CST Thu Dec 19 2019 We are looking at a dry forecast, with above normal temperatures over the weekend, right on through the Christmas holiday. The models generally agree the aforementioned upper low will stay to our south and move across the Gulf Coast. This will keep high pressure the dominant weather feature along with s/wv ridging aloft. The pattern becomes a bit more unsettled after Christmas, as SW flow aloft returns across the nation's mid section. Not enough of a signal at this time to warrant any PoPs. As we said earlier, temperatures will be above normal through the period. We may be near 60 in some areas Monday and Christmas Eve. && .AVIATION... Issued at 1045 AM CST Thu Dec 19 2019 VFR through Friday. Light SSE winds. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...08 LONG TERM...08 AVIATION...08
Hazardous Weather Outlook National Weather Service Paducah KY 823 AM CST Thu Dec 19 2019 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 823 AM CST Thu Dec 19 2019 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. There will be minor flooding along the Green River at Paradise. Refer to the Flood Statement for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Minor river flooding is expected on the Lower Ohio and Green Rivers. Refer to the Flood Warnings and Statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The national radar mosaic for the moment the first event began.
2 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2019Every state in 2019This day in weather historyWarnings in Indiana, December 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 865649, 865650.